# SDR HALA2014100800

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 48,216 hours, 8,771 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Part number: 300710607
- Part serial: 1377
- Condition: Contaminated
- Location: Fuel Qty
- Part time: 4,324 hours, 719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LT MAIN TANK FUEL INDICATOR AND TOTALIZER GOING BLANK.  CHECKED FUEL QTY UNIT, FOUND NO PRESENT FAULT.  IN FAULT HISTORY "00", FOUND LM TU1 2, 3, 4, 5 CONTAMINATED, LM TU 10, 11, 12, 13, 14.  OPEN LOZ OR HIZ WIRE, LM CONPENSATOR CONTAMINATED, LM DENS CONTAMINATED OR RESISTOR. REPLACED FUEL QTY UNIT IAW AMM 28-41-08, TEST PASS.  ACFT OK FOR SERVICE.
